# SDR 2004F00424

- Difficulty date: May 6, 2004
- Submitted: October 27, 2004
- Operation: Air carrier
- Aircraft: N140CA
- Make and model: Lear 25B
- Aircraft serial: 140
- Engine: Ge CJ6106
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

ON DESCENT INTO MEMPHIS, TN, THE NR 1 ENGINE STALLED.  THE FLIGHT CREW LEFT THE ENGINE RUNNING AT IDLE AND LANDED WITHOUT INCIDENT.  (M)
